# SDR SWAA2016033150470

- Difficulty date: March 11, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FLOOR PANEL SPLICE STRAP CORRODED AT BS 887, BETWEEN RBL 21 TO LBL 10.  R & R FLOOR PANEL SPLICE STRAP IAW SRM.
